Alert archive / Pennsylvania / Wind Advisories in 2009

Wind Advisory 3, NWS State College, PA

March 8, 200933 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Mar 8, 2009, 3:29 PM EDT for 33 counties in Pennsylvania. It took effect at Mar 9, 2009, 5:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 3:29 PM EDT (19:29 UTC)
In effect from
Mar 9, 2009, 5:00 AM EDT
Expired
Mar 9, 2009, 3:44 PM EDT
In force
11 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2215 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 081929
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT SUN MAR 8 2009

.A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY MONDAY...ACCOMPANIED
BY GUSTY WINDS.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-090730-
/O.NEW.KCTP.WI.Y.0003.090309T1000Z-090309T2100Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
329 PM EDT SUN MAR 8 2009

...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EDT MONDAY. 

A GUSTY WEST WIND WILL DEVELOP OVER THE REGION MONDAY MORNING...AS
A COLD FRONT SWEEPS THROUGH. WIND GUSTS AS HIGH AS 45 TO 50 MPH ARE
EXPECTED FROM THE MORNING HOURS THROUGH THE EARLY AFTERNOON...ESPECIALLY
OVER THE SOUTH CENTRAL MOUNTAINS AROUND JOHNSTOWN...ALTOONA AND BEDFORD.
A RIDGE OF HIGH PRESSURE WILL BUILD IN LATE IN THE DAY...BRINGING DIMINISHING
WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
3 follow-up statements
000 
WWUS71 KCTP 090131
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
931 PM EDT SUN MAR 8 2009

.A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY MONDAY...
ACCOMPANIED BY GUSTY WINDS.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-091345-
/O.CON.KCTP.WI.Y.0003.090309T1000Z-090309T2100Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
931 PM EDT SUN MAR 8 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM EDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM EDT MONDAY. 

A GUSTY WEST WIND WILL DEVELOP OVER THE REGION MONDAY MORNING...AS
A COLD FRONT SWEEPS THROUGH. WIND GUSTS AS HIGH AS 45 TO 50 MPH ARE
EXPECTED FROM THE MORNING HOURS THROUGH THE AFTERNOON...ESPECIALLY
OVER THE SOUTH CENTRAL MOUNTAINS AROUND JOHNSTOWN...ALTOONA AND BEDFORD.
A RIDGE OF HIGH PRESSURE WILL BUILD IN TOWARD EVENING...BRINGING
DIMINISHING WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
000 
WWUS71 KCTP 090724
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 AM EDT MON MAR 9 2009

PAZ004>006-010>012-017>019-024>026-033>035-045-092100-
/O.EXT.KCTP.WI.Y.0003.090309T0900Z-090309T2100Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-SOUTHERN CLINTON-
324 AM EDT MON MAR 9 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON.

A GUSTY WEST WIND WILL DEVELOP BY 5 AM THIS MORNING...AS A STRONG
COLD FRONT SWEEPS EAST ACROSS THE COMMONWEALTH. WIND GUSTS OF 40
TO 50 MPH ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON...ESPECIALLY
OVER THE SOUTH CENTRAL MOUNTAINS AND LAUREL HIGHLANDS.

HIGH PRESSURE WILL BUILD IN FROM THE WEST THIS EVENING AND ALLOW
THE WINDS TO GRADUALLY SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ027-028-036-037-041-042-046-049>053-056>059-063>066-092100-
/O.EXT.KCTP.WI.Y.0003.090309T1200Z-090309T2100Z/
MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
324 AM EDT MON MAR 9 2009

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON. 

A GUSTY WEST WIND WILL DEVELOP EARLY THIS MORNING...AS A STRONG
COLD FRONT SWEEPS EAST ACROSS THE COMMONWEALTH. WIND GUSTS OF 40
TO 50 MPH ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON...ESPECIALLY
OVER THE LOWER SUSQUEHANNA VALLEY.

HIGH PRESSURE WILL BUILD IN FROM THE WEST THIS EVENING AND ALLOW
THE WINDS TO GRADUALLY SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

STEINBUGL
000 
WWUS71 KCTP 091944
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT MON MAR 9 2009

.HIGH PRESSURE WILL BUILD IN THIS EVENING...BRINGING DIMINISHING WINDS.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-092045-
/O.CAN.KCTP.WI.Y.0003.000000T0000Z-090309T2100Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
344 PM EDT MON MAR 9 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

GUSTY WINDS WILL CONTINUE TO DIMINISH THIS EVENING...AS A RIDGE OF
HIGH PRESSURE BUILDS INTO THE REGION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:21 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 8, 2:21 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT SUN MAR 8 2009

.SYNOPSIS...

A FRONTAL SYSTEM OVER THE REGION WILL PROVIDE THE FOCUS FOR
UNSETTLED WEATHER INTO MONDAY. FAIR WEATHER WILL RETURN LATER
MONDAY AS THE FRONT FINALLY EXITS OFF TO THE EAST. EXPECT A SLOW
COOLING TREND AFTER MIDWEEK AS A LATE SEASON CHUNK OF COLD AIR
SPILLS OUT OF CANADA INTO THE EASTERN US.

&&

.NEAR TERM /THROUGH TONIGHT/...

THE FRONT HAS BECOME QSTNRY OVER THE SRN TIER OF THE STATE...AND
IS SHOWING SIGNS OF BEGINNING TO RETURN AS A WARM FRONT OVER SWRN
PA. WE ARE SEEING ALMOST CLASSIC WARM FRONTAL OVERRUNNING WEATHER
DEVELOP AHEAD THE FRONT WITH LOWERING CEILINGS AND VIZ WITH A
BLOSSOMING AREA OF RAIN.

THE NEW NAM SUPPORTS THE 09Z SREF AND CONCENTRATES MOST OF THE QPF
FROM NOW TO 00Z FROM ABOUT FIG-IPT NORTHWARD. THE GFS AND GEFS
ARE TOO WET TOO FAR SOUTH. RADAR TRENDS SUPPORT SHIFTING THE
FOCUS SOUTH...SOMEWHERE BETWEEN THE TWO.

THE DEEPENING STORM WILL TRACK INTO THE ERN GR LAKES DRAGGING A
COLD FRONT ACROSS THE REGION OVERNIGHT. MODEL FCST MID LEVEL LAPSE
RATES STEEPEN ACROSS ABOUT THE SOUTHERN HALF OF THE AREA
SUGGESTING THE POTENTIAL FOR SOME ELEVATED CONVECTION. SURFACE
BASED LIS MELT AWAY TO NEAR ZERO OVER FAR SWRN AREAS SUGGESTING
CONVECTION ROOTED MORE IN THE LOW LEVELS COULD ALSO BE IN THE
CARDS. IT LOOKS LIKE WE WILL CONTINUE WITH NUMEROUS SHOWERS AND
POSSIBLY EVEN A THUNDERSTORM AS THE FRONT GETS CLOSER...BEFORE THE
RAIN/DAMP CONDITIONS START TO WIND DOWN AFTER MIDNIGHT WITH MODELS
SHOWING THE BEST SLUG OF ANOMALOUSLY HIGH PWATS SURGE THRU AND
BEGIN TO FADE OFF RAPIDLY TO THE EAST AFTER 06Z.

COOLER AIR WILL HOLD OFF UNTIL LATER MONDAY SO EVEN THO THE FRONT
WILL PASS OVERNIGHT...IT SHUD BE A RELATIVELY MILD NIGHT.

&&

.SHORT TERM /MONDAY/...

12Z OPERATIONAL MODELS SHOW A STRONG ISALLOBARIC PRESSURE RISE
SURGING THRU THE STATE IN THE POST FRONTAL ENVIRONMENT...SUGGESTING
A VERY EFFICIENT MECHANISM WILL BE IN PLACE TO DRIVE SOME STRONG
GUSTY WINDS DOWN TO THE SURFACE MONDAY. MODELS SHOW 40-55KT OF
WIND THRU AT LEAST 850MB...AND BUFKIT PROFILES SUGGEST GUSTS IN
EXCESS OF 40KT SO HAVE DECIDED TO ISSUE A WIND ADVISORY FOR THE
DAYTIME HOURS. THE COLD AIR BEHIND THE FRONT IS GREATLY MODIFIED
SO IT WONT BE TURNING ESPECIALLY CHILLY...HELPING MITIGATE THE
EFFECTS OF THE STRONG WINDS. PRECIP CHANCES WILL BE DWINDLING AS
THE DAY PROGRESSES AND THE LOW...WHICH WILL PROBABLY REDEVELOP OFF
THE COAST...MOVES AWAY TWD THE CANADIAN M-TIMES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
RIDGE OF HIGH PRESSURE BUILDS IN FOR MONDAY NIGHT INTO TUESDAY...
MAKING FOR CHALLENGING TEMP FORECAST AS SFC RIDGE AXIS KEEPS
COOLER AIR BANKED EAST OF THE APPALACHIANS ON TUESDAY WHILE
WEATHER SYSTEM APPROACHES FROM THE OHIO VALLEY. WILL CONT TO
INDICATE MAX TEMPS IN THE MID TO UPPER 40S (WITH TEMPS GENERALLY
IN THE LOWER 50S RANGE ELSEWHERE.

RIGHT ENTRANCE REGION OF A NEARLY EAST/WEST UPR JET SEGMENT ACROSS
PENN WILL LIFT NORTH A BIT TUESDAY AFTERNOON AND NIGHT...HELPING TO
SPREAD WARM FRONTAL RAIN ACROSS THE AREA. AFTER A COLD FRONT CLEARS
THE STATE BY WEDNESDAY AFTERNOON...NEAR TO SLIGHTLY BELOW NORMAL
TEMPS AND DRIER AIR WILL FOLLOW FOR THE END OF THE WEEK AND INTO
NEXT WEEKEND AS A SPRAWLING AREA OF HIGH PRESSURE BUILDS EAST
FROM THE MIDDLE MISSISSIPPI VALLEY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...

THE STATIONARY FRONT IS BEGINNING TO SHOWS SIGNS OF RETURNING AS A
WARM FRONT OVER SWRN PA. NEARLY CLASSIC WARM FRONTAL OVERRUNNING
PATTERN DEVELOPING WITH LOWERING CIG/VIZ UNDER A BLOSSOMING AREA OF
RAIN. EXPECT WIDESPREAD MVFR/IFR CONTINUING TO OVERSPREAD THE AREA
AND LASTING INTO MONDAY MORNING BEFORE IMPROVING CONDITIONS START
TO DEVELOP. WESTERN HIGH TERRAIN AREAS WILL SEE IMPROVEMENT LATER THAN
CENTRAL AND EASTERN AREAS AS WE TRANSITION INTO A MORE TYPICAL
COLD ADVECTION PATTERN BEHIND THE FRONT.

WITH A STRONG COLD FRONTAL PASSAGE EXPECTED OVER WESTERN AREAS
SHORTLY AFTER MIDNIGHT...PROGRESSING TO EASTERN AREAS BY AROUND
09Z...SOME STRONG GUSTS ARE POSSIBLE IF WE CAN SEE CONVECTION
DEVELOP AND SURVIVE INTO THE OVERNIGHT. STRONG LOW LEVEL JET OF
45-65KT WILL RIP THRU PROVIDING THE POTENTIAL FOR THE STRONG
GUSTS.

OUTLOOK...
TUESDAY-WEDNESDAY...BCMG MVFR/IFR IN RA.
THURSDAY-FRIDAY...MVFR TO VFR WEST. VFR EAST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM TO 8 PM EDT MONDAY FOR PAZ004>006-
010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066.

&&

SYNOPSIS...LACORTE
NEAR TERM...LACORTE
SHORT TERM...LACORTE
LONG TERM...DEVOIR/LAMBERT
AVIATION...LACORTE
Hazardous weather outlook, Mar 8, 3:29 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT SUN MAR 8 2009

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-091930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
329 PM EDT SUN MAR 8 2009

...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Pennsylvania, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.